International Journal of Statistics and Applied Mathematics
  • Printed Journal
  • Indexed Journal
  • Refereed Journal
  • Peer Reviewed Journal

International Journal of Statistics and Applied Mathematics

2016, Vol. 1, Issue 4, Part A

On prime labeling of cubic graph with 12 vertices


Author(s): V Ganesan, and Dr. K Balamurugan

Abstract: In this paper, we show that the Cubic graph on 12 vertices admits prime labeling, we also proved that the graphs obtained by merging (or) fusion of two vertices, Duplication of an arbitrary vertex and Switching of an arbitrary vertex in the Cubic graph with 12 vertices are prime graphs.

Pages: 18-23 | Views: 826 | Downloads: 24

Download Full Article: Click Here
How to cite this article:
V Ganesan,, Dr. K Balamurugan. On prime labeling of cubic graph with 12 vertices. Int J Stat Appl Math 2016;1(4):18-23.
Call for book chapter
International Journal of Statistics and Applied Mathematics